# SDR MZZA97316

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 65727841
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - HNRC:  844304 - Q-CHECK FOUND LEFT HORIZONTAL STABILIZER UPPER AFT AUXILIARY (HINGE SUPPORT) BEAM EXFOLIATED AT (ELEVATOR) STA 106 - STA 109 AND STA 128 - STA 132 ON LOWER FORWARD (FREE) FLANGE.  CORROSION REMOVED TO A DEPTH OF 0.070 INCH OUT OF SRM 55-10-1 LIMITS.  HOWEVER, ECRA 5510-01385 ADVISED BLEND-OUT IS STRUCTURALLY SATISFACTORY.  HFEC CHECK CONFIRMED NO CRACKS.  AREA FLAP PEENED IAW SOPM 20-10-3.  AREA RE-PROTECTED.  (X)
